# SDR ASAA2025090760704

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,511 hours, 20,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048703
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMEGENCY EXIT SIGN BROKEN. GROUNDED - YES. REPLACED AFT EXIT SIGN REF AMM 33-51-01-960-802. OPS CHECK GOOD.
